Academic Journals Database
Disseminating quality controlled scientific knowledge

Equivalence Problem of the Painlevé Equations

Author(s): Sopita Khamrod

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 297;
Date: 2013;
Original page

Keywords: Equivalence Problem | Painlevé Equations | Point Transformation

The manuscript is devoted to the equivalence problem of the Painlevé equations. Conditions which are necessary and sufficient for second-order ordinary differential equations y=F (x ,y, y) to be equivalent to the first and second Painlevé equation under a general point transformation are obtained. A procedure to check these conditions is found.
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Rapperswil
Tango Rapperswil